# SDR CA070517001

- Difficulty date: May 15, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 13,345 hours
- Engine: Lyc O360A4A
- Propeller: Snsnch 76EM8
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Adapter
- Part number: 77853
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND RUN AFTER OVERHAUL, AN OIL LEAK WAS NOTICED ORIGINATING FROM THE LOWER RT ATTACH POINT OF THE OIL FILTER ADAPTER.  UPON CLOSE VISUAL INSPECTION A CRACK WAS FOUND IN THE RADIUS OF THE LOWER RT FLANGE.  UNIT WAS REPLACED AND LEAK CHECKED. (TC NR 20070517001)
